# SDR CA050317004

- Difficulty date: March 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 14,682 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978017
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW WAS UNABLE TO REDUCE PWR ON RT ENG ON DESCENT. SPEED LEVERS HIGH, POWER LEVERS AT FLIGHT IDLE, ENG REMAINED AT 54 PERCENT TORQUE, CREW COULD NOT CONTROL ENG PWR, ELECTED TO SHUTDOWN ENG AS A PRECAUTION.  FCU WAS REPLACED, NORMAL ENG OPS WERE RESTORED.  REVIEW OF RECORDS FOR THIS ENG AND FCU REVEALED THAT THIS FCU HAD BEEN INSTALLED PRIOR TO FAILURE, FOLLOWING A REPAIR FOR SAME PROBLEM. THIS FCU WAS O/H MAY, 2004, REMOVED FOR REPAIR JANUARY, 2005, RE-INSTALLED ON AFFECTED AC MARCH, 2005, FAILED MARCH, 2005. TEARDOWN REPORTS RECEIVED, INDICATED THAT FAULTS COULD NOT BE DUPLICATED AND WARRANTY WAS REFUSED.  (3) FAILURES IN 603 HRS ON THIS FCU, 2 OF WHICH RESULTED IN UNCONTROLLABILITY OF AFFECTED ENG.
